# SDR 05FDEA00416

- Difficulty date: March 8, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT UNDER FLOOR STR 55L FROM FR 65 TO FR 66 HAS CORROSION EXTENDS BETWEEN SPLICE ANGLE AND STR AND UNDER SHEAR TIE AT FR66 REF N00765.  REPAIRED STR 55L IAW SRM 53-10-14 AND REMOVED AND REPLACED SPLICE IAW SRM 51-40-21.  REMOVED CORROSION IAW SRM 51-74-10, FOUND IN LIMITS.
